| Model Number |
1009664 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the procedure was to treat a lesion in the mid right coronary artery.The bmw universal ii guide wire was advanced to the target lesion however resistance was encountered advancing a stent delivery system (sds).Additionally, resistance was met during insertion of a nc balloon catheter and the catheter stuck to the polymer coating of the guide wire.The device were removed together.Another guide wire was used to complete the procedure.Outside the anatomy the devices were able to be separated.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot of specific issue.Based on the information provided, a definitive cause for the reported issue could not be determined.It is possible there was damage to the wire during advancement which affected the od of the wire.A larger od would cause interaction with the balloon catheter.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.